Invariant metrics on the tangent bundle of a homogeneous space
Colloquium Mathematicum, Tome 37 (1971) no. 2, pp. 241-244
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_37_2_241_244,
author = {P. G. Walczak},
title = {Invariant metrics on the tangent bundle of a homogeneous space},
journal = {Colloquium Mathematicum},
pages = {241--244},
year = {1971},
volume = {37},
number = {2},
doi = {10.4064/cm-37-2-241-244},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-37-2-241-244/}
}
TY - JOUR AU - P. G. Walczak TI - Invariant metrics on the tangent bundle of a homogeneous space JO - Colloquium Mathematicum PY - 1971 SP - 241 EP - 244 VL - 37 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-37-2-241-244/ DO - 10.4064/cm-37-2-241-244 LA - en ID - 10_4064_cm_37_2_241_244 ER -
P. G. Walczak. Invariant metrics on the tangent bundle of a homogeneous space. Colloquium Mathematicum, Tome 37 (1971) no. 2, pp. 241-244. doi: 10.4064/cm-37-2-241-244
Cité par Sources :